On spectral variation of two-parameter matrix eigenvalue problem

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We consider the two-parameter eigenvalue problem Zjvj − λ1Aj1vj − λ2Aj2vj = 0, where λj ∈ C; Zj, Ajk (j, k = 1, 2) are matrices. Bounds for the variation of the spectrum of that problem under perturbations are suggested.

Original languageEnglish
Pages (from-to)267-278
Number of pages12
JournalPublicationes Mathematicae
Volume87
Issue number3-4
DOIs
StatePublished - 1 Jan 2015

Keywords

  • And phrases: matrices
  • Spectrum perturbation
  • Two-parameter eigenvalue problem

Fingerprint

Dive into the research topics of 'On spectral variation of two-parameter matrix eigenvalue problem'. Together they form a unique fingerprint.

Cite this